1 doctor weighed in:

Hi can flucillin make you bloated and tired?

1 doctor weighed in
Dr. Andrew Seibert
Internal Medicine - Gastroenterology

In brief: Flucloxacillin

Like any antibiotic, flucloxacillin can cause potential side effects.
The most common are gastrointestinal problems. Fatigue would be unusual as a side effect of this medicine. If you are able to tolerate it, you should finish out the course of the antibiotic. If not, or if the side effects worsen, contact the doctor who prescribed it. Good luck.

In brief: Flucloxacillin

Like any antibiotic, flucloxacillin can cause potential side effects.
The most common are gastrointestinal problems. Fatigue would be unusual as a side effect of this medicine. If you are able to tolerate it, you should finish out the course of the antibiotic. If not, or if the side effects worsen, contact the doctor who prescribed it. Good luck.
Dr. Andrew Seibert
Dr. Andrew Seibert
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
14 years in practice
398K people helped
Continue
111,000 doctors available
Read more answers from doctors